# SDR QXEA2025021800031

- Difficulty date: February 5, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 20,190 hours, 13,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FR83 AND STR20L-STR21L. REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-08.
